MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE

OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Model Number WA00014A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the subject device had broken cable.The issue occurred during an unspecified procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h11 the device was not returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation a presumed cause could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from the customer.

Brand Name
HF-CABLE, BIPOLAR
Common Device Name
ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21959184
Report Number9610773-2025-03115
Device Sequence Number15272174
Product Code FAS
UDI-Device Identifier04042761076449
UDI-Public04042761076449
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00014A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale